Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Site with SSRI Discontinuation Advice Cameron S

Posted by conundrum on April 18, 2010, at 7:30:38

In reply to Site with SSRI Discontinuation Advice, posted by Cameron S on April 17, 2010, at 6:32:07

Another thing you can do with prozac is every other day dosing because the half life is so long. I did this while I was taking it recently! Not to get off it. You could take it every 2 days probably. There are lots of ways to get off prozac, I just recommend you do it slowly. IF your body is used to it you can have a lot of problems once off it. In this case I mean if you have been taking it for years. IT might be better to get off it in a course of months rather than weeks if you have been on it for several years or more.


Post-SSRI syndrome: iatrogenic anhedonia, memory and concentration problems, sexual dysfunction. [NOTE no sadness or anxiety]
Location:USA
Currently taking 300mg Olmifon 2.5 fluoxetine(maybe)

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:conundrum thread:943655
URL: http://www.dr-bob.org/babble/20100416/msgs/943799.html